| Catalog Number |
01.29.206 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 february 2024.Lot 2005402: (b)(4) items manufactured and released on 09-09-2020.Expiration date: 2025-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: batch review performed on 28 february 2024.Liner: versafitcup cc trio 01.26.3244hct flat pe hc liner ø 32 / e (k103352) lot 2213349: (b)(4) items manufactured and released on 25-july-2022.Expiration date: 2027-07-07.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision surgery for leg length discrepancy at about 1 year and 2 months from primary.Head and liner revised successfully.